# SDR SWIA200413358

- Difficulty date: May 27, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 4,553 hours, 3,511 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 608
- Condition: Malfunctioned
- Location: Nr 1 Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER NR 1 WILL NOT STAY ENGAGED.  REMOVED AND REPLACED NR 1 YAW DAMPER LINEAR ACTUATOR IAW CRJ MM 22-22-01.  OPS CHECKS GOOD.
